# SDR SIMA20250425003

- Difficulty date: April 25, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N764JD
- Make and model: Emb ERJ 170-100 STD
- Aircraft serial: 17000302
- Aircraft time: 26,342 hours, 22,977 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263601
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-10-027: FWD GALLEY RH CENTER FLOOR BEAM CORRODED IN MULTIPLE AREAS BTWN FR 14-16. ). (MAJOR REPAIR) (LEVEL 2 CORROSION). REMOVED AND REPLACED FWD GALLEY RH CENTER FLOOR BEAM IAW EMB 170 SRM 51-40-08
